# SDR SWIA200110324

- Difficulty date: October 10, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 12,260 hours, 17,812 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Corroded
- Location: Lt & Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT PITOT TUBES EXCESSIVELY CORRODED.  REPLACED PITOT/STATIC TUBES IAW MM 34-11-01.  TESTED GOOD IAW 34-11-00 (LEAK CHECK, OP CHECK).  VERIFIED HEATER OPERATIONAL.  P/N:  856NF, 85NB1  S/N:  159057, 165026.
